# SDR 97ZZZX489

- Difficulty date: January 9, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N40MH
- Make and model: Beech C90A
- Aircraft serial: LJ1258
- System (JASC): 7170 · Engine Drains
- Part: Check Valve
- Part number: 10138901165
- Condition: Contaminated
- Location: Lt Fuel Purge
- Part time: 1,313 hours
- Stage of operation: TO
- Nature of condition: B
- Precautionary procedure: O, A

## Discrepancy

ON TAKEOFF, ACFT FILLED WITH SMOKE AND FUEL ODOR.  PILOT SHUT FLOW PACKS OFF AND A/C CLEARED.  NORMAL LANDING.  INVESTIGATED AND FOUND LT FUEL PURGE TANK CHECK VALVE CONTAMINATED.  CLEANED CHECK VALVE AND TEST FLIGHT WAS NORMAL.  SUBMITTER RECOMMENDS THAT CHECK VALVES BE ADDED TO THE 12 MO PURGE TANK FILTER INSPECTION ON ALL KING AIRS.
